Get your Health question answered in 3 easy steps

188 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes sore throat, facial pain and burning sensation in the eyes?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1974
Answered : 2208 Questions
Question
Why do I have sore throat, facial pain, burning eyes and facial pain for 3 weeks?
Wed, 16 May 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Noble Zachariah 36 minutes later
Brief Answer:
Please see below

Detailed Answer:
Hello,
Welcome and thanks for your query.
Please provide more information.
Did these symptoms occur together 3 weeks ago?
If not the sequence in which they appeared. Was there any fever any time? Is this the first time that you have these symptoms or you have had them before. Are these symptoms present all the time? Is there any relieving or exacerbating factors?
Was any test done?
Do get back to me with your input.
Above answer was peer-reviewed by
 
Follow-up: What causes sore throat, facial pain and burning sensation in the eyes? 21 hours later
They all appeared together 3 weeks ago. I had this 3 yrs ago for about 2 months. No Doctor and no tests. I cannot spend anymore money.

I can’t pay anymore. I had no tests. I had all symptoms at once 3 weeks ago that never leave. No fever ever.

What’s wrong?
 
 
Answered by Dr. Noble Zachariah 15 hours later
Brief Answer:
May be a viral infection

Detailed Answer:
Sorry for the delay in replying as we live in different time zones.
Your symptoms may be related to a prolonged viral infection or low grade bacterial infection. Try warm fluids, salt water gargle and advil sinus that is available OTC as you cannot afford to see a doctor or tests.
Do get back to me if you have further questions.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an ENT Specialist